# SDR SWAA2023021387201

- Difficulty date: January 2, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INLET COWL OUTER LIP SKIN AT 5 O'CLOCK TO 7 O'CLOCK HAS SEVERAL FASTENERS PULLED IN (14 EA)<[01] #2 ENG INLET COWL TO BE REPLACED ON TASK CARD NUMBER TTG8Q00HG69C.;[02] VERIFIED STEP 1
